Discrete Mathematics & Theoretical Computer Science, Vol 1 (1997)

Font Size:  Small  Medium  Large
DMTCS vol 1 no 1 (1997), pp. 239-246

Discrete Mathematics & Theoretical Computer Science


Volume 1 n° 1 (1997), pp. 239-246

author:Yuri L. Sachkov
title:Controllability of affine right-invariant systems on solvable Lie groups
keywords:controllability, right-invariant system, Lie group
abstract:The aim of this paper is to present some recent results on controllability of right-invariant systems on Lie groups. From the Lie-theoretical point of view, we study conditions under which subsemigroups generated by half-planes in the Lie algebra of a Lie group coincide with the whole Lie group.
reference: Yuri L. Sachkov (1997), Controllability of affine right-invariant systems on solvable Lie groups , Discrete Mathematics and Theoretical Computer Science 1, pp. 239-246
ps-source:dm010115.ps ( 68 K )
pdf-source:dm010115.pdf ( 99 K )

The first source gives you the `gzipped' PostScript, the second the plain PostScript and the third the format for the Adobe accrobat reader. Depending on the installation of your web browser, at least one of these should (after some amount of time) pop up a window for you that shows the full article. If this is not the case, you should contact your system administrator to install your browser correctly.
Automatically produced on Tue Jan 19 17:49:01 MET 1999 by gustedt